# SDR ASAA2018030323776

- Difficulty date: March 3, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,877 hours, 6,487 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC REPORTS NR 2 ENGINE HAS ECONOMIC FAULT MSG 77-10842, THE TOP RIGHT EGT SIGNAL (49.5 S1) IS OUT OF RANGE. GROUNDED - YES. VERIFIED ACTIVE UPPER RIGHT EGT FAULT CODE 77-10842 ON ALL FLIGHT LEGS.  PERFORMED A T49.5 PROBE AND EGT SYSTEM INSPECTION PER AMM 77-21-01-200-801-F00.  FOUND J9 HARNESS OUT OF RESISTANCE LIMITS TO THE TOP RIGHT EGT PROBE.  REPLACED THE J9 HARNESS PER AMM 73-21-06/401.  OP-CHECKS GOOD PER SAME. THIS CLEARS THE PLT.
